Asymptotic stability of equilibria of selection-mutation equations

Research output: Contribution to journalArticleResearchpeer-review

15 Citations (Scopus)

Abstract

We study local stability of equilibria of selection-mutation equations when mutations are either very small in size or occur with very low probability. The main mathematical tools are the linearized stability principle and the fact that, when the environment (the nonlinearity) is finite dimensional, the linearized operator at the steady state turns out to be a degenerate perturbation of a known operator with spectral bound equal to 0. An example is considered where the results on stability are applied. © Springer-Verlag 2007.
Original languageEnglish
Pages (from-to)489-511
JournalJournal of Mathematical Biology
Volume54
DOIs
Publication statusPublished - 1 Apr 2007

Keywords

  • Asymptotic stability
  • Selection-mutation equation
  • Weinstein-Aronszajn determinant

Fingerprint Dive into the research topics of 'Asymptotic stability of equilibria of selection-mutation equations'. Together they form a unique fingerprint.

Cite this